# SDR SWAA2020060889637

- Difficulty date: May 13, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 45,957 hours, 22,795 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN NR 4 SEAT TRACK CORRODED STA 540 TO 727B.  REMOVED AND REPLACED NR 4 SEAT TRACK CROWN ASSEMBLY FROM STA 540 TO STA 727B PER SRM 51-40-02. MPM 144A5350-3.
